# SDR USAA001617

- Difficulty date: September 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER TIE CLIP CRACKED .25, STRINGER 10L B STATION 500A.  REPLACED CLIP PER EO 5393G227.  (M)
